# SDR DALA13061735639

- Difficulty date: October 31, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER CORRODED AND FOUND OUT OF LIMITS IAW SRM 53-00-01, PAGE 104, FIG 101, DETAIL II.   FABRICATED , TREATED, PRIMED, AND APPLIED TOP COAT ON NEW REPLACEMENT DOUBLER, IAW SRM 51-30-01, PAGE 7,8, FIG. 3, PAG 13,  SRM 51-40-05, FIG. 3. PAG 4,  SRM 51-20-01, PAGE 3,7,27, AMM 51-21-10-377-039, PAGE 1 TO 3 THIS DOUBLER LOCATED AT AFT LAVATORY SERVICE PAN
